# SDR UALA2013061103996

- Difficulty date: June 8, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 55,619 hours, 15,635 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1433 S28l-29r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DOUBLER REPAIR INSTALLED SRA 1433, STR 28L- 29R. IAW SRM 53-00-01, REPAIR 3, THIS IS A CLASS B REPAIR.
